Vol. 69, No. 1, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On finite regular rings

Robert E. Hartwig and Jiang Luh

Vol. 69 (1977), No. 1, 73–95
Abstract

Several new properties are derived for von Neumann finite rings. A comparison is made of the properties of von Neumann finite regular rings and unit regular rings, and necessary and sufficient conditions are given for a matrix ring over a regular ring to be respectively von Neumann finite or unit regular. The converse of a theorem of Henriksen is proven, namely that if Rn×n, the n×n matrix ring over ring R, is unit regular, then so is the ring R. It is shown that if R2×2 is finite regular then a R is unit regular if and only if there is x R such that R = aR + x(a0), where a0 denotes the right annihilator of a in R.

Mathematical Subject Classification
Primary: 16A30, 16A30
Milestones
Received: 17 August 1976
Revised: 1 October 1976
Published: 1 March 1977
Authors
Robert E. Hartwig
Jiang Luh